# SDR MALA040204

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 7,831 hours, 7,940 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 11702803
- Condition: Contaminated
- Location: Oxygen Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

AFTER LANDING WHILE TAXIING TO GATE ALL PAX O2 MASKS IN CABIN DEPLOYED.  INSPECTED NOTED LT FLT DECK PAX O2 OVERRIDE SWITCH CONTAMINATED WITH MOISTURE AND SHORTED OUT SWITCH.  REPLACED SWITCH P/N S2802-002.  ALSO NOTED 11AB, 13AB CHEMICAL O2 GENS ACTIVATED.  REPLACED CANISTERS P/N 117028-03 11AB, S/N OFF NSN, S/N ON 9903986 13AB, S/N OFF NSN, S/N ON 9903984, SYS OPS TESTS GOOD.
